MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; IV ADMIN SET,15DR,4NFPORTS,STPCOCK,109"

MEDLINE INDUSTRIES, LP MEDLINE; IV ADMIN SET,15DR,4NFPORTS,STPCOCK,109"
Catalog Number DYNDTN1545D
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on 04/15 that a nurse spiked a bag of iv fluids and attempted to prime the iv line; however, the line did not prime.Upon inspection, the nurse observed that the tubing appeared to be sealed just below the drip chamber, preventing fluid flow.
 
Additional Manufacturer Narrative
It was reported on 04/15 that a nurse spiked a bag of iv fluids and attempted to prime the iv line; however, the line did not prime.Upon inspection, the nurse observed that the tubing appeared to be sealed just below the drip chamber, preventing fluid flow.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE
Common Device Name
IV ADMIN SET,15DR,4NFPORTS,STPCOCK,109"
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
nithla mathivanan
three lakes drive
northfield, IL 60093-2753
MDR Report Key25194662
Report Number1417592-2026-01321
Device Sequence Number21429639
Product Code FPA
UDI-Device Identifier10080196714933
UDI-Public10080196714933
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K820278
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNDTN1545D
Device Lot Number25095784
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown